Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 33, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Apr 2, 2025, 6:24 PM CDT for Cumberland County, Jasper County, Illinois. It was in force for 31 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 6:24 PM CDT (23:24 UTC)
- Expired
- Apr 2, 2025, 6:55 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 112 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:26 PM CDT | TSTM WND DMG | 2 N Greenup, IL | Damage to small outbuildings and several large tree branches down. |
| Apr 2, 6:28 PM CDT | TORNADO | 3 Sw Jewett, IL | The EF-0 tornado touched down about 1 mile south of Woodbury and was on the ground for 4 miles. It mainly damaged trees and several roofs of homes and outbuildings. |
| Apr 2, 6:30 PM CDT | TSTM WND DMG | Montrose, IL | Tree and structure damage along I-70. |
| Apr 2, 6:33 PM CDT | TORNADO | 2 Nnw Jewett, IL | The tornado produced mainly EF-0 and EF-1 damage, but had periods of EF-2 damage (115 mph peak wind) where it snapped over 20 power poles and snapped numerous large trees. The tornado was on the ground for 44.62 miles in Illinois. The tornado crossed into Indi |
| Apr 2, 6:36 PM CDT | TSTM WND DMG | 2 Ese Toledo, IL | Tree limbs down, fence blown down, mature pine trees snapped in half. |
| Apr 2, 6:37 PM CDT | TSTM WND DMG | 2 N Greenup, IL | Corrects time of previous tstm wnd dmg report from 2 N Greenup. Damage to small outbuildings and several large tree branches down. |
| Apr 2, 6:38 PM CDT | TSTM WND DMG | 4 N Greenup, IL | Outbuilding destroyed and porch damaged. Time estimated from radar. |
| Apr 2, 6:38 PM CDT | TSTM WND DMG | Greenup, IL | Tree damage in Greenup. |
| Apr 2, 6:46 PM CDT | TSTM WND DMG | Union Center, IL | Front porch removed from house. Barn and garage collapsed. Two sheds destroyed. Multiple trees down. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 948 m²/s²
- 0-3 km storm-relative helicity
- 1028 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
467
WFUS53 KILX 022324
TORILX
ILC035-079-030015-
/O.NEW.KILX.TO.W.0033.250402T2324Z-250403T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
624 PM CDT Wed Apr 2 2025
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Northern Jasper County in southeastern Illinois...
Cumberland County in east central Illinois...
* Until 715 PM CDT.
* At 624 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Montrose, or 7 miles east of Effingham, moving northeast at 75 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Jewett and Toledo around 630 PM CDT.
Greenup around 635 PM CDT.
This includes Interstate 70 between mile markers 105 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3906 8836 3917 8836 3917 8847 3919 8847
3938 8826 3938 8801 3918 8801 3917 8796
3914 8795
TIME...MOT...LOC 2324Z 236DEG 66KT 3913 8842
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Deubelbeiss2 follow-up statements
922
WWUS53 KILX 022339
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
639 PM CDT Wed Apr 2 2025
ILC035-079-030015-
/O.CON.KILX.TO.W.0033.000000T0000Z-250403T0015Z/
Jasper-Cumberland-
639 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN JASPER AND EASTERN CUMBERLAND COUNTIES...
At 639 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Greenup, moving northeast at 75 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Jasper and eastern Cumberland Counties, including the
following locations... Hazel Dell and Rose Hill.
This includes Interstate 70 between mile markers 115 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3909 8822 3920 8818 3927 8826 3938 8826
3938 8801 3918 8801 3917 8796 3914 8795
TIME...MOT...LOC 2339Z 236DEG 66KT 3929 8812
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Deubelbeiss094
WWUS53 KILX 022355
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
655 PM CDT Wed Apr 2 2025
ILC035-079-030004-
/O.CAN.KILX.TO.W.0033.000000T0000Z-250403T0015Z/
Jasper-Cumberland-
655 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHEASTERN JASPER AND EASTERN CUMBERLAND
COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Illinois.
&&
LAT...LON 3909 8822 3920 8818 3927 8826 3938 8826
3938 8801 3918 8801 3917 8796 3914 8795
TIME...MOT...LOC 2352Z 236DEG 66KT 3945 8781
$$
DeubelbeissWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:24 PM CDT, 0 minutes earlier. Its key messages:
- Significant severe weather is expected east of I-55 this evening. A few tornadoes, wind gusts to 80 mph, and isolated large hail 1.5 inches in diameter are possible with the strongest thunderstorms.
- Strong southerly winds will continue this evening, especially east of I-55 where gusts to 50 mph are expected.
- Multiple rounds of showers and thunderstorms will lead to a risk for areas of flooding, especially in portions of east-central and southeast IL where a Flood Watch is in effect until Sunday morning.
Area forecast discussion, Apr 2, 6:24 PM CDT, 0 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 624 PM CDT Wed Apr 2 2025 .KEY MESSAGES... - Significant severe weather is expected east of I-55 this evening. A few tornadoes, wind gusts to 80 mph, and isolated large hail 1.5 inches in diameter are possible with the strongest thunderstorms. - Strong southerly winds will continue this evening, especially east of I-55 where gusts to 50 mph are expected. - Multiple rounds of showers and thunderstorms will lead to a risk for areas of flooding, especially in portions of east-central and southeast IL where a Flood Watch is in effect until Sunday morning. && .DISCUSSION... Issued at 442 PM CDT Wed Apr 2 2025 ...Severe Weather Today... A line of severe thunderstorms continues to develop along and just east of I-55 this afternoon as a moisture and instability rich warm sector of a potent low pressure system resides over the area. Up to 2000 J/kg MLCAPE, 60+ kts effective bulk shear, and over 200 m2/s2 effective storm relative helicity have prompted the issuance of a tornado watch in this area. Current high-res models suggest this activity should be near I-57 by 7 pm, and exit central portions of IL into IN by 10 PM. Severe weather threats include tornadoes, wind gusts to 80 mph, and large hail to 1.5 inch diameter. ...Strong Winds Today... A Wind Advisory remains in effect across the area, with gusts to 50 mph noted east of I-55 this afternoon, and lighter gusts noted to the west. West of the line of thunderstorms, winds will taper off this evening, and the wind advisory will be able to be trimmed down for western areas this evening. ...Flood Risk Across Southeast IL... Multiple rounds of heavy rainfall can be expected for portions of central and southeast IL through Saturday night, starting with corridors of training thunderstorms that could exceed 2 inches this evening. As the approaching cold front moves south of the area late tonight, it will stall near the Ohio River for the next few days allowing a series of disturbances to track along this boundary. The first will focus south of I-70 Thursday night with another inch or so. The second Friday into Friday night, affecting a much larger portion of central IL, looks to produce 1 to 3 inches, but features more uncertainty in area. The peak values in this wave looks to be between I-70 and I-72. Finally, a third wave Saturday into Saturday night looks focused south of I-70 with up to another 3 inches. Current projections are for totals of 5 to 7 inches from Shelby to Edgar County southward where a Flood Watch has been issued. Given uncertainty in precipitation at this long range, have not expanded the Flood Watch north of the Shelby to Edgar County corridor, but conceivably it could expand northward if the Friday system solidifies its high precipitation corridor farther north. ...Severe Weather Friday... Friday afternoon and evening could see another round of severe thunderstorms, especially south of I-70 where a Slight Risk has been designated by SPC in response to several hundred J/kg CAPE and strong deep layer shear. 37 && .AVIATION... (For the 00z TAFs through 00z Thursday Evening) Issued at 624 PM CDT Wed Apr 2 2025 Thunderstorms have passed KSPI-KBMI, but linger near KDEC-KCMI until 01Z-02Z. A cold front trailing just behind these thunderstorms will cause winds to shift more westerly and diminish this evening. A disturbance lifting into the area Thursday afternoon into evening could produce light rain over much of the area, but conditions are expected to remain VFR. Winds SSW 15-20 kts with gusts 25-30 kts initially, becoming WSW 8-12 kts by 05Z. 37 && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for ILZ027>031-036-037- 040>042-047>051. Wind Advisory until midnight CDT tonight for ILZ038-043>046- 052>057-061>063-066>068-071>073. Flood Watch through Sunday morning for ILZ054>057-061>063- 066>068-071>073. &&
Hazardous weather outlook, Apr 2, 3:46 PM CDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 346 PM CDT Wed Apr 2 2025 ILZ027>031-036-037-040-041-047-049-050-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Cass-Scott-Morgan- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected the remainder of the afternoon. The greatest threat of any severe weather will be near and east of I-55. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered storms are expected again Friday into Saturday night. A few of these may strong to severe Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-048-051>053-031100- McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon- Christian-Macon- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. Scattered severe thunderstorms are expected this afternoon and evening. A few tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. South winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles, as well as localized blowing dust where recent rain has not fallen. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain are expected through late week, most likely from Friday afternoon through Friday night. In addition, scattered thunderstorms are expected Friday night and Saturday. A few of the storms will be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed until around 6 to 8 pm this evening. Expected storm motion is toward the northeast around 60 mph. ILZ054>057-061>063-066>068-071>073-031100- Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 346 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. Severe thunderstorms will move into the area this evening. rapidly move across east central Illinois this evening. A few tornadoes and wind gusts over 70 mph are the greatest concern, though very large hail may occur with any storms that remain isolated. South winds will gust from 45 to 50 mph, causing difficult travel for high profile vehicles, as well as localized blowing dust where recent rain has not fallen. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Several rounds of showers and thunderstorms will produce potentially over 5 inches of rain through Sunday morning. As a result, river flooding is likely to develop, and flooding of land based areas are also likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from around 5 to 10 pm this evening. Expected storm motion is toward the northeast around 60 mph. 37
In the hours before
Local storm report, Apr 2, 5:28 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
528 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Hail Lane 40.12N 88.86W
04/02/2025 M0.88 Inch De Witt IL Mesonet
Nickel size hail in Lane with photo.
&&Local storm report, Apr 2, 5:30 PM CDT, 54 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
530 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM Non-Tstm Wnd Gst Lawrenceville Airport 38.76N 87.60W
04/02/2025 M52 MPH Lawrence IL ASOS
ASOS station KLWV Lawrenceville AP.
1210 PM Tstm Wnd Dmg Washington 40.70N 89.41W
04/02/2025 Tazewell IL Trained Spotter
2 to 3 inch tree limbs snapped at 503 S
Market.
0220 PM Rain 1 E Knoxville 40.91N 90.27W
04/02/2025 M1.70 Inch Knox IL Public
Rainfall so far today.
0235 PM Non-Tstm Wnd Gst 3 NNW Arrowsmith 40.49N 88.65W
04/02/2025 M54 MPH McLean IL Mesonet
Mesonet station DVI11080 Colfax.
0238 PM Non-Tstm Wnd Gst 1 WSW Decatur Airport 39.83N 88.87W
04/02/2025 M54 MPH Macon IL ASOS
ASOS station KDEC Decatur Arpt.
0309 PM Rain Astoria 40.23N 90.36W
04/02/2025 M1.23 Inch Fulton IL Mesonet
Rainfall so far today.
0312 PM Tstm Wnd Gst Capital Airport 39.85N 89.68W
04/02/2025 M54 MPH Sangamon IL ASOS
ASOS station KSPI Spfld Capital AP Station
Elevation: 588 ft.
0314 PM Hail Springfield 39.80N 89.65W
04/02/2025 M1.00 Inch Sangamon IL Emergency Mngr
Quarter size hail at 2801 N 5th Street in
Springfield.
0315 PM Hail Springfield 39.80N 89.65W
04/02/2025 M2.00 Inch Sangamon IL Emergency Mngr
Egg size hail at 3100 block Piper rd.
0315 PM Hail Springfield 39.80N 89.65W
04/02/2025 M1.00 Inch Sangamon IL Public
Quarter size hail at Peoria Rd and Dirksen.
0317 PM Hail 1 W Spaulding 39.87N 89.55W
04/02/2025 M0.75 Inch Sangamon IL Public
Penny size hail measured in Riverton.
0319 PM Hail Springfield 39.80N 89.65W
04/02/2025 M1.75 Inch Sangamon IL Broadcast Media
Golf ball size hail on North Grand in
Springfield.
0323 PM Tstm Wnd Gst 1 W Elkhart 40.02N 89.50W
04/02/2025 M60 MPH Logan IL Emergency Mngr
Estimated 50 to 60 mph wind gusts.
0324 PM Tstm Wnd Dmg Elkhart 40.02N 89.48W
04/02/2025 Logan IL Emergency Mngr
House with light structural damage at 748
500th in Elkhart.
0324 PM Tstm Wnd Dmg Elkhart 40.02N 89.48W
04/02/2025 Logan IL Broadcast Media
Large tree branch broken down in Elkhart by
high winds.
0324 PM Tstm Wnd Gst Elkhart 40.02N 89.48W
04/02/2025 E75 MPH Logan IL Emergency Mngr
70 to 75 mph winds estimated in Elkart.
0337 PM Hail Mount Pulaski 40.01N 89.28W
04/02/2025 M1.25 Inch Logan IL Trained Spotter
Half dollar size hail in Mount Pulaski.
0345 PM Hail Kenney 40.10N 89.09W
04/02/2025 M1.75 Inch De Witt IL Broadcast Media
Golf ball size hail in Kenney, photo from
WCIA.
0345 PM Hail Kenney 40.10N 89.09W
04/02/2025 M1.50 Inch De Witt IL Emergency Mngr
0346 PM Hail Latham 39.97N 89.16W
04/02/2025 M2.00 Inch Logan IL Emergency Mngr
Egg size hail at 2000 Ave and highway 121 in
Latham.
0346 PM Hail Kenney 40.10N 89.09W
04/02/2025 M1.00 Inch De Witt IL Emergency Mngr
Quarter size hail in Kenney.
0347 PM Tstm Wnd Dmg Sherman 39.89N 89.61W
04/02/2025 Sangamon IL Broadcast Media
Semi truck blown over on NB I-55 at the
Sherman exit. Time estimated by radar.
0350 PM Hail Lane 40.12N 88.86W
04/02/2025 M0.88 Inch De Witt IL Mesonet
Nickel size hail in Lane with photo.
0350 PM Hail 1 SW Clinton 40.14N 88.97W
04/02/2025 M0.75 Inch De Witt IL Trained Spotter
Penny size hail on West Leander St in
Clinton.
0351 PM Rain Washington 40.70N 89.42W
04/02/2025 M1.29 Inch Tazewell IL Mesonet
Mesonet station EW8799 Washington.
0353 PM Hail 2 S Clinton 40.13N 88.96W
04/02/2025 E1.00 Inch De Witt IL Public
Report from mPING: Quarter (1.00 in.).
0354 PM Rain 1 NNE Peoria Intl Airpo 40.67N 89.68W
04/02/2025 M1.15 Inch Peoria IL ASOS
ASOS station KPIA Peoria Intl Arpt.
0358 PM Rain 2 ESE Bloomington 40.47N 88.96W
04/02/2025 M1.55 Inch McLean IL Mesonet
Mesonet station GW0991 Bloomington.
0359 PM Flash Flood 1 SW Springfield 39.79N 89.65W
04/02/2025 Sangamon IL Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
0400 PM Tstm Wnd Dmg Downs 40.40N 88.87W
04/02/2025 McLean IL Broadcast Media
Downed trees from high winds in Downs.
Roughly 4 to 6 inch diameter.
0401 PM Hail 4 W De Witt 40.18N 88.86W
04/02/2025 E0.75 Inch De Witt IL Public
Report from mPING: Dime (0.75 in.).
0403 PM Hail 4 W De Witt 40.18N 88.86W
04/02/2025 E1.00 Inch De Witt IL Public
Report from mPING: Quarter (1.00 in.).
0409 PM Flash Flood Springfield 39.80N 89.65W
04/02/2025 Sangamon IL Broadcast Media
Flash flooding on Cook Street between
Eastdale and Dirksen.
0410 PM Rain 2 NW Littleton 40.26N 90.65W
04/02/2025 M1.00 Inch Schuyler IL Public
Rainfall so far today.
0414 PM Hail Mechanicsburg 39.81N 89.40W
04/02/2025 M0.88 Inch Sangamon IL Emergency Mngr
Pea to nickel size hail in Mechanicsburg.
0419 PM Hail Bellflower 40.34N 88.53W
04/02/2025 M1.25 Inch McLean IL Mesonet
0420 PM Hail Bellflower 40.34N 88.53W
04/02/2025 M1.00 Inch McLean IL Emergency Mngr
0422 PM Rain 4 W Springfield 39.80N 89.72W
04/02/2025 M1.03 Inch Sangamon IL Mesonet
0423 PM Tstm Wnd Dmg Bellflower 40.34N 88.53W
04/02/2025 McLean IL Emergency Mngr
Power lines down from high winds with power
out in Bellflower. Localized flooding.
0427 PM Tstm Wnd Gst Latham 39.97N 89.16W
04/02/2025 E70 MPH Logan IL Emergency Mngr
Latham Fire estimating 60 to 70 mph wind
gusts.
0429 PM Tstm Wnd Gst Latham 39.97N 89.16W
04/02/2025 E90 MPH Logan IL Emergency Mngr
Latham fire estimating wind gusts to 90 mph.
0456 PM Tstm Wnd Gst Latham 39.97N 89.16W
04/02/2025 E60 MPH Logan IL Emergency Mngr
Latham fire estimates wind gusts of 60 mph.
0500 PM Tstm Wnd Dmg 2 E Maroa 40.04N 88.92W
04/02/2025 Macon IL Emergency Mngr
Powerline down at E Washington St and
Argenta Rd between Maroa and Friends Creek.
0505 PM Rain 2 N West Peoria 40.72N 89.64W
04/02/2025 M1.04 Inch Peoria IL Public
Rainfall so far today in Peoria.
0505 PM Rain 1 SSW Eureka 40.71N 89.28W
04/02/2025 M1.17 Inch Woodford IL Public
Rainfall so far today.
0512 PM Tstm Wnd Gst Seymour 40.11N 88.43W
04/02/2025 M60 MPH Champaign IL Emergency Mngr
Measured 60 mph wind gust in Seymour around
I-72.
0518 PM Rain 5 W Springfield 39.80N 89.74W
04/02/2025 M1.16 Inch Sangamon IL Mesonet
Rainfall so far today.
0519 PM Tstm Wnd Dmg Mansfield 40.21N 88.51W
04/02/2025 Piatt IL Broadcast Media
Tree damage in Mansfield.
&&Local storm report, Apr 2, 5:33 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
533 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Flash Flood Clinton 40.15N 88.96W
04/02/2025 De Witt IL Emergency Mngr
Lots of standing water around Clinton. East
Van Buren street shut down due to flooding
under viaduct.
&&Local storm report, Apr 2, 5:34 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
534 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Rain 4 ENE Rushville 40.15N 90.51W
04/02/2025 M1.22 Inch Schuyler IL Public
Rainfall so far today.
&&
07Local storm report, Apr 2, 5:37 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
537 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM Hail 3 NE Curran 39.77N 89.73W
04/02/2025 M0.75 Inch Sangamon IL Public
Pea to dime size hail reported.
&&
07Local storm report, Apr 2, 5:40 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
540 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Rain 1 SSE West Peoria 40.69N 89.63W
04/02/2025 M1.25 Inch Peoria IL Public
Rainfall so far today in West Peoria.
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:43 PM CDT | River Flood Warning | ILX | Lawrence | 12 days |
| Apr 2, 9:06 AM CDT | Special Weather Statement | ILX | Schuyler | 24 min |
| Apr 2, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 27 min |
| Apr 2, 10:24 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 36 min |
| Apr 2, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 33 min |
| Apr 2, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Morgan, Sangamon | 26 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 31 min |
| Apr 2, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 34 min |
| Apr 2, 3:32 PM CDT | Tornado Warning | ILX | McLean | 28 min |
| Apr 2, 3:40 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 35 min |
| Apr 2, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt, Sangamon | 45 min |
| Apr 2, 3:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Menard, Morgan, Sangamon | 34 min |
| Apr 2, 3:57 PM CDT | Tornado Warning | ILX | McLean | 30 min |
| Apr 2, 4:05 PM CDT | Tornado Warning | ILX | DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:19 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 26 min |
| Apr 2, 4:23 PM CDT | Tornado Warning | ILX | Champaign | 23 min |
| Apr 2, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 51 min |
| Apr 2, 4:30 PM CDT | Tornado Warning | ILX | Macon | 23 min |
| Apr 2, 4:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt, Vermilion | 40 min |
| Apr 2, 4:51 PM CDT | Areal Flood Advisory | ILX | Sangamon | 2 hr |
| Apr 2, 4:58 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt | 3 hr |
| Apr 2, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt, Vermilion | 46 min |
| Apr 2, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 30 min |
| Apr 2, 5:34 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 41 min |
| Apr 2, 5:39 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 51 min |
| Apr 2, 5:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 48 min |
| Apr 2, 6:09 PM CDT | Tornado Warning | ILX | Clay, Effingham | 36 min |
| Apr 2, 6:13 PM CDT | Tornado Warning | ILX | Effingham | 32 min |
| Apr 2, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Cumberland, Effingham, Jasper and 1 more | 48 min |
| Apr 2, 6:32 PM CDT | Tornado Warning | ILX | Jasper, Richland | 43 min |
| Apr 2, 6:45 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 35 min |
| Apr 2, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Crawford, Cumberland, Edgar and 3 more | 41 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.